# SDR GLBA2014021300383

- Difficulty date: February 12, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 36,365 hours, 44,276 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Part serial: 6137
- Condition: Faulty
- Location: Te Flap
- Part time: 7,843 hours, 9,374 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHEN THEY WENT TO EXTEND THE FLAPS HAD A STRONG ELECTRICAL SMELL & THE FLAPS DID NOT EXTEND.  MAINTENANCE R&R FLAP GEAR BOX MOTOR P/N 100-524073-1 S/N OFF 6137 S/N ON. 5693 OPS CHECK GOOD AT THIS TIME REF 1900DMM 27-50-03.
